imuhstarr (imuhstarr) wrote in vaginapagina,
imuhstarr
imuhstarr
vaginapagina

pain killer + gravol = bad idea?

hellloo!
I've run out of my prescription painkillers and have been greeted with my lovely first day of my period which is always accompanied by omg-I-can't-get-out-of-bed-always-have-to-be-figetting-to-try-and-distract-myself-it-hurts-so-much pain.
I was foolish and didn't get my prescription refilled when I could have because the cramps had gone away for a few months.
normally I lay in bed all day and try to sleep through as much of the pain as I can, but I have an exam to write in about two hours.
I'm going to run down to the pharmacy (more like slowly and painfully walk) to get some druuuuggz, would mixing tylenol/advil/excedrin and gravol be a bad idea? I say this because normally I throw up mid-day from the pain (I'm guessing) and my exam is oh so conveniently scheduled straddling the time I normally throw up, and I want to get rid of the nausea and the pain at the same time.

I checked using the drug.com drug interactions tool, and it said it's not a great idea, but am I really going to die if I do this?

thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments